# SDR DHL2001364017

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PITCH TRIM DISCONNECTED IN FLIGHT. WOULD NOT RESET. COULD NOT DUPLICATE DISCREPANCY. OPS CK NORMAL. SWAPPED NR 1 AND NR 2 PITCH TRIM COMPUTERS FOR TROUBLE SHOOTING.  OPS CK IS GOOD IAW MM 22-23-34.
